# SDR AALA202109018206

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,704 hours, 6,615 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT ENTRY DOOR ACCUMULATOR AT 900 PSI AT 70 DEGREES FAHRENHEIT. SERVICED AFT RIGHT ENTRY DOOR ACCUMULATOR PER AMM 52-10-00-614-001.
